# SDR 05FDEA01795

- Difficulty date: July 4, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC40041
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF EA 1-5750-87541, LT WING OUTBOARD FLAP INBOARD HINGE FITTING (FLAP SIDE) INBOARD FORWARD BOLT HOLE FOUND   CORRODED.   LT WING OUTBOARD FLAP ASSY R & R PER AMM 27-50-30-4.
